# SDR REXA99020

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AM
- Make and model: Saab SF340A
- Aircraft serial: 340A039
- Engine: Ge CT75A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: D157310A
- Condition: Cracked
- Location: Right
- Component: Hamstd, 7758001
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PROPELLER OIL PRESSURE INOPERABLE IN-FLIGHT.  RIGHT PGB OVERSERVICED, FOUND FUEL IN OIL.  REMOVED AND REPLACED RIGHT ENGINE FUEL HEATER.  DRAINED ALL OIL FORM PGB AND PGB OIL COOLER, FLUSHED PBG OIL SYSTEM, REMOVED AND REPLACED PGB OIL FILTER AND RESERVICED PGB OIL.  PERFORMED GROUND RUNS AND MONITORED ENGINE AND PROPELLER OIL PRESSURE AND TEMPERATURES.  OPERATIONALLY CHECKED GOOD.  (X)
